mental-health-icon
Change over of Zapiz from 0.25 to 1.00mg
There has been a change in my dose of psychiatric medicines which I am taking for my chronic depression. The dose of Zapiz was reduced from 0.5 to 0.25 and had been continued and was in the process of cutting my meds of slowly by gradually reducing the doses. There are other meds that I have been prescribed along with it . Paxidep 12.5 was reduced and then changed to once every alternate day. Suddenly it was replaced by zenoxa Lead to severe mood swings Anxiety Dizziness numbness & night mare
408 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Consult ur psychiatrist and tell about ur symptoms after taking those dose.He will surely help u.Consult a psychologist and go for counselling sessions. Because cure of any disease depends on medicine and management.U lack management ,so go for it and learn how to deal with worse situations in life.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.